MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER

BOSTON SCIENTIFIC CORPORATION VISIONIST CRT-P; CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Model Number U226
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 03/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the minute ventilation (mv) sensor of this pacemaker was disabled.Review of two signal artifact monitor (sam) episodes showed noise consistent with electromagnetic interference (emi).Impedance measurements were appropriate both before and after the sam episodes.There was no pacing inhibition as a result of the noise.Technical services discussed bringing the patient back into clinic as necessary to program mv back on.Further information was received that this pacemaker exhibited oversensing of noise on the right atrial (ra) lead resulting in pacing inhibition and inappropriate atrial tachy response (atr) episodes.Noise on the right ventricular (rv) lead was noted.The involved ra and rv leads are non boston scientific products.Additionally, oversensing on the left ventricular (lv) lead was suspected.No adverse patient effects were reported.This device remains in service.

Brand Name
VISIONIST CRT-P
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY PACEMAKER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20546961
Report Number2124215-2024-67466
Device Sequence Number18025418
Product Code NKE
UDI-Device Identifier00802526559457
UDI-Public00802526559457
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/15/2020
Device Model NumberU226
Device Catalogue NumberU226
Device Lot Number700718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date10/28/2024
Date Device Manufactured04/27/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale